RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lett. Math. Phys., 2013, Volume 103, Issue 3, Pages 299–329 (Mi letmp2)  

Spectral duality between Heisenberg chain and Gaudin model

A. Mironovab, A. Morozova, B. Runovac, E. Zenkevichad, A. Zotova

a ITEP, Moscow, Russia
b Theory Department, Lebedev Physics Institute, Moscow, Russia
c MIPT, Dolgoprudniy, Moscow, Russia
d Institute for Nuclear Research of the Russian Academy of Sciences, Moscow, Russia

Abstract: In our recent paper we described relationships between integrable systems inspired by the AGT conjecture. On the gauge theory side an integrable spin chain naturally emerges while on the conformal field theory side one obtains some special reduced Gaudin model. Two types of integrable systems were shown to be related by the spectral duality. In this paper we extend the spectral duality to the case of higher spin chains. It is proved that the $N$-site $\mathrm{GL}_k$ Heisenberg chain is dual to the special reduced $k+2$-points $\mathrm{gl}_N$ Gaudin model. Moreover, we construct an explicit Poisson map between the models at the classical level by performing the Dirac reduction procedure and applying the AHH duality transformation.

Funding Agency Grant Number
Federal Agency for Science and Innovations of Russian Federation 14.740.11.0347
Ministry of Education and Science of the Russian Federation NSh-3349.2012.2
MK-1646.2011.1
Russian Foundation for Basic Research 10-02-00509
10-02-00499
12-01-00482
12-01-33071
12-01- 31385
11-02-90453
12-02-92108
11-01-92612
The work was partially supported by the Federal Agency for Science and Innovations of Russian Federation under contract 14.740.11.0347 (A.Z., B.R. and Y.Z.), by NSh-3349.2012.2 (A. Mir., A. Mor. and B.R.), by RFBR grants 10-02-00509 (A. Mir.), 10-02-00499 (A. Mor. and Y.Z.), 12-01-00482 (A.Z. and B.R.), 12-01-33071 mol a ved (B.R., A.Z. and Y.Z.), “my first grant” 12-01- 31385 (B.R. and Y.Z.) and by joint grants 11-02-90453-Ukr, 12-02-92108-Yaf-a, 11-01-92612-Royal Society. The work of A.Zotov was also supported in part by the Russian President fund MK-1646.2011.1.


DOI: https://doi.org/10.1007/s11005-012-0595-0


Bibliographic databases:

MSC: 14H70, 14H81, 81Q99
Received: 03.07.2012
Revised: 05.11.2012
Accepted:06.11.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/letmp2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019